# SDR SWAA093713

- Difficulty date: June 8, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N528SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26570
- Aircraft time: 53,762 hours, 52,714 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435278
- Part serial: BN803PN
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND RT WING TRAILING EDGE O/B AFT FLAP DELAMINATED.  REMOVED AND REPLACED AFT FLAP PER MM.
